Alert archive / Pennsylvania / Wind Chill Advisories in 2014

Wind Chill Advisory 2, NWS Pittsburgh, PA

January 7, 20146 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio

NWS Pittsburgh, PA issued this wind chill advisory at Jan 7, 2014, 5:18 PM EST for 6 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2014, 5:18 PM EST (22:18 UTC)
Expired
Jan 8, 2014, 8:29 AM EST
In force
15 hr
Issued by
NWS Pittsburgh, PA
All 31 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 25 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WWUS41 KPBZ 072218
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EST TUE JAN 7 2014

...WIND CHILL WARNING DOWNGRADED TO ADVISORY...

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-022-080630-
/O.CAN.KPBZ.WC.W.0001.000000T0000Z-140108T1500Z/
/O.NEW.KPBZ.WC.Y.0002.140107T2218Z-140108T1400Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-
WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM...
COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...BEAVER...
PITTSBURGH METRO AREA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...UNIONTOWN...WEIRTON...BETHANY...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
518 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS DOWNGRADED THE WIND
CHILL WARNING TO A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL
9 AM EST WEDNESDAY.

* TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 ABOVE.

* WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH THIS EVENING.

* WIND CHILL...10 TO 15 BELOW ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND
WILL PRODUCE LOW WIND CHILL INDICES.

&&

$$

MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ023-041-080630-
/O.CAN.KPBZ.WC.W.0001.000000T0000Z-140108T1500Z/
/O.NEW.KPBZ.WC.Y.0002.140107T2218Z-140108T1400Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN...
TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE...
KITTANNING...INDIANA...LIGONIER...DONEGAL...CHAMPION...OHIOPYLE...
KINGWOOD...PARSONS
518 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS DOWNGRADED THE WIND
CHILL WARNING TO A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL
9 AM EST WEDNESDAY.

* TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 BELOW.

* WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS TO 25 MPH THIS EVENING.

* WIND CHILL...15...TO 24 BELOW ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND
WILL PRODUCE LOW WIND CHILL INDICES.

&&

$$

15
3 follow-up statements
299 
WWUS41 KPBZ 080218
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
918 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH EARLY WEDNESDAY...

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-022-081030-
/O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-
WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM...
COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...BEAVER...
PITTSBURGH METRO AREA...WASHINGTON...WAYNESBURG...GREENSBURG...
LATROBE...UNIONTOWN...WEIRTON...BETHANY...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
918 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
WEDNESDAY...

* TEMPERATURES...NEAR STEADY BETWEEN 3 AND 7 ABOVE.

* WIND...SOUTHWEST NEAR 10 MPH.

* WIND CHILL...10 TO 15 BELOW ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT 
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND
WILL PRODUCE LOW WIND CHILL INDICES.

&&

$$

MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ023-041-081030-
/O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN...
TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE...
KITTANNING...INDIANA...LIGONIER...DONEGAL...CHAMPION...OHIOPYLE...
KINGWOOD...PARSONS
918 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
WEDNESDAY...

* TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 BELOW.

* WIND...SOUTHWEST 10 TO 15 MPH.

* WIND CHILL...12...TO 24 BELOW ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT 
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND
WILL PRODUCE LOW WIND CHILL INDICES.

&&

$$

15
319 
WWUS41 KPBZ 080810
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
310 AM EST WED JAN 8 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH EARLY
WEDNESDAY...

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-021-022-080915-
/O.CAN.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM...
COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...WEIRTON...BETHANY...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
310 AM EST WED JAN 8 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
CHILL ADVISORY.

A SLIGHT RISE IN TEMPERATURES OVERNIGHT IN ADDITION TO WINDS
BECOMING LIGHTER HAS ALLOWED WIND CHILLS TO RISE.

$$

PAZ020-021-029-031-073-075-081400-
/O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/
BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-
INCLUDING THE CITIES OF...BEAVER...PITTSBURGH METRO AREA...
WASHINGTON...WAYNESBURG...GREENSBURG...LATROBE...UNIONTOWN
310 AM EST WED JAN 8 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* TEMPERATURES...NEAR STEADY BETWEEN 0 AND 5 ABOVE.

* WIND...SOUTHWEST NEAR 5 MPH.

* WIND CHILL...10 TO 15 BELOW ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT 
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND
WILL PRODUCE LOW WIND CHILL INDICES.

&&

$$

MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ023-041-081400-
/O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN...
TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE...
KITTANNING...INDIANA...LIGONIER...DONEGAL...CHAMPION...OHIOPYLE...
KINGWOOD...PARSONS
310 AM EST WED JAN 8 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 BELOW.

* WIND...SOUTHWEST 5 TO 10 MPH.

* WIND CHILL...10 TO 20 BELOW ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT 
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND
WILL PRODUCE LOW WIND CHILL INDICES.

&&

$$
904 
WWUS41 KPBZ 081329
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
829 AM EST WED JAN 8 2014


MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ023-041-
081430-
/O.CAN.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-PRESTON-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN...
TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE...BEAVER...
PITTSBURGH METRO AREA...KITTANNING...INDIANA...WASHINGTON...
WAYNESBURG...GREENSBURG...LATROBE...LIGONIER...DONEGAL...
UNIONTOWN...CHAMPION...OHIOPYLE...KINGWOOD...PARSONS
829 AM EST WED JAN 8 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
CHILL ADVISORY.

TEMPERATURES RISING THROUGH THE SINGLE DIGITS AND LIGHT WINDS HAVE
BROUGHT WIND CHILL VALUES WARMER THAN -10 TO ALMOST ALL LOCATIONS. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 1:47 PM EST, 3 hours 31 minutes earlier.

Area forecast discussion, Jan 7, 1:47 PM EST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
147 PM EST TUE JAN 7 2014

.SYNOPSIS...
THE ARCTIC AIR MASS OVER THE UPPER OHIO VALLEY REGION WILL MODERATE
QUICKLY DURING THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
DEEP ARCTIC AIR WILL START TO BECOME A BIT SHALLOWER OVERNIGHT AS
850 MB TEMPERATURES START THEIR MODERATING TREND.
HOWEVER...SURFACE HIGH PRESSURE NOSING UP THE RIDGELINES INTO
WESTERN MARYLAND WILL COMPLICATE THINGS A BIT...AS WELL AN
INCOMING MID-LEVEL CLOUD DECK. ALL THINGS TOLD...MODEL SOUNDINGS
SUPPORT A CONTINUATION OF FAIRLY BRISK/GUSTY CONDITIONS INTO THE
EARLY EVENING EVERYWHERE...AND AS A RESULT OF THIS...A COMBINATION
OF TEMPERATURE AND WIND WILL ALLOW FOR WIND CHILLS TO STAY CLOSE
ENOUGH TO WARNING CRITERIA (-25F) SUCH THAT CANCELING THE WARNING
EARLY WOULD SEEM A BIT FOOLISH.

AS NIGHT ENSUES...TEMPERATURE FALLS ARE UNLIKELY TO BE VERY
DRAMATIC...EXCEPT BETWEEN THE RIDGES WHERE DECOUPLING MAY OCCUR.
AS A RESULT OF HIGHER TEMPERATURES AND DECREASING WINDS GIVEN THE
PROXIMITY OF THE HIGH PRESSURE CENTER...WIND CHILLS MAY COME UP
ENOUGH TO ALLOW FOR A CANCELLATION OF THE WIND CHILL WARNING IN
OHIO. ELSEWHERE...WIND CHILLS WILL LIKELY STAY JUST LOW ENOUGH ALL
NIGHT THAT HEADLINES FOR WIND CHILLS WILL BE NECESSARY. FRIES

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
A COUPLE OF EXCEEDINGLY WEAK SYSTEMS ARE LIKELY TO AFFECT THE AREA
ON WEDNESDAY NIGHT AND THURSDAY NIGHT. BOTH OF THESE FEATURE WELL
POOR DYNAMICS AND LIGHT QPF...WHICH AT THE MOMENT SEEMS MOST
LIKELY TO FALL AS SNOW. HOWEVER...THESE TWO SYSTEMS ARE LIKELY TO
BE TOTALLY OVERSHADOWED BY THE FACT THAT TEMPERATURES WILL BE
GREATLY MODERATING THROUGH THE WEEK. IN FACT...READINGS IN THE 40S
SEEM LIKELY TO BE COMMON BY FRIDAY. SO WHILE THE COLD CAME
BARRELING IN LIKE THE THUNDERING HERD YESTERDAY...IT WILL LIKELY
SLITHER ITS WAY OUT JUST AS QUICKLY LATER THIS WEEK. FRIES

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SOME CHANGES EARLY IN THE LONG TERM WITH MODELS NOW MORE IN
AGREEMENT WITH A SOUTHERN STREAM SYSTEM MOVING NORTH UP THE MID
ATLANTIC COAT SATURDAY IN ADVANCE OF A WEAK COLD FRONT IN THE
NORTHERN STREAM. UPPER POPS TO LIKELY FOR RAIN AS TEMPERATURES WILL
BE RISING AHEAD OF THIS SYSTEM FRIDAY NIGHT AND WELL INTO THE 40S
SATURDAY. NO OTHER CHANGES FROM MORNING ISSUANCE AS MODEL SOLUTIONS
VARY QUITE A LOT WITH UPPER LEVEL TROUGH REFORMING ACROSS THE
EASTERN U.S. BY THE END OF THE PERIOD.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
STILL MVFR CIGS ACROSS MUCH OF THE REGION WITH IFR VSBY AT KDUJ
LIKELY MORE FROM BLOWING SNOW THAN PRECIP. SOUTHWEST FLOW WILL
HELP CLEAN OUT LOW LEVELS AS THIS AFTERNOON GOES ON WITH GENERAL
VFR TOWARD SUNSET. WARM ADVECTION MID DECK WILL THEN QUICKLY MOVE
SOUTHEAST ACROSS THE TERMINALS THIS EVENING. WINDS STILL GUSTING
OVER 25KTS WILL DIMINISHING 02-4 Z TO AROUND 10 KTS. VFR MID DECK
AND SOUTHWEST WINDS 10KTS WILL CONTINUE THROUGH WEDNESDAY.

.OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
THE NEXT CHANCE FOR RESTRICTIONS WILL BE WITH WEAK CROSSING
DISTURBANCES ON WEDNESDAY NIGHT AND THURSDAY. WIDESPREAD
RESTRICTIONS IN RAIN EXPECTED SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR MDZ001.
OH...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR OHZ039>041-
     048>050-057>059-068-069.
PA...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR WVZ001>004-
     012-021>023-041.

&&
Hazardous weather outlook, Jan 7, 5:18 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EST TUE JAN 7 2014

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-082230-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
518 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Chill Advisories in Pennsylvania, 2014Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in West Virginia, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.